| Model Number |
MEDIUM-G1 |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: the actual device was returned for evaluation.Quality engineering evaluated the device and it was determined that the reported condition that the device produced heat, identified during service and repair, was confirmed.The assignable root cause was determined to be traced to maintenance.Udi: (b)(4).
Event or Problem Description
It was reported that the attachment device had a an undetermined malfunction.During in-house engineering evaluation, it was determined that the device produced heat and exhibited vibration.The device also failed pretests for temperature verification and vibration assessment.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The date of event was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.